LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Tindamax and Metallic Taste in Mouth?

 - UBBFriend: Email this page to someone!    
Author Topic: Tindamax and Metallic Taste in Mouth?
desertwind
Frequent Contributor (1K+ posts)
Member # 25256

Icon 1 posted      Profile for desertwind     Send New Private Message       Edit/Delete Post   Reply With Quote 
So I am on my second 3 day pulse of Tindamax and I am finding that about 30 minutes after taking it I get a horrible taste in my mouth. Kinda like the metallic taste you get when you take Biaxin.

It makes me feel so sick because of this metallic taste issue.

I see it can be a rare side effect of the med and wondering if anyone else gets this. Thanks, DW

Posts: 1671 | From Tick Infested New Jersey | Registered: Apr 2010  |  IP: Logged | Report this post to a Moderator
MichaelTampa
Frequent Contributor (1K+ posts)
Member # 24868

Icon 1 posted      Profile for MichaelTampa     Send New Private Message       Edit/Delete Post   Reply With Quote 
Back when I took it, I always experienced it as making my breath smell like "death", was the best way I could describe it. That sounds a bit different than what you are experiencing. Maybe it is killing some parasites that are releasing metals? I think for me it just did a number on my "good bacteria"/probiotics.
Posts: 1927 | From se usa | Registered: Mar 2010  |  IP: Logged | Report this post to a Moderator
steve1906
Frequent Contributor (1K+ posts)
Member # 16206

Icon 1 posted      Profile for steve1906   Author's Homepage     Send New Private Message       Edit/Delete Post   Reply With Quote 
I've heard of a lot of people that get the (metallic taste)

It's listed as (more common) under drugs.com

http://www.drugs.com/sfx/tindamax-side-effects.html

Steve

--------------------
Everything I say is just my opinion!

Posts: 3529 | From Massachusetts Boston Area | Registered: Jul 2008  |  IP: Logged | Report this post to a Moderator
desertwind
Frequent Contributor (1K+ posts)
Member # 25256

Icon 1 posted      Profile for desertwind     Send New Private Message       Edit/Delete Post   Reply With Quote 
Thanks guys.

Yes, it is a fabulous blend between metallic and something "death" like.

I also agree about killing the parasites and releasing metals. I had this same taste when I took the Biltricide/Ivermectin/Pin-X/Alinia protocol. Tindamax does kill parasites so that certainly is a possibility.

Maybe killing cyst form of lyme is releasing metal as well. I am going to take some binders and see if that helps.

Good to know I am not the only one! DW

Posts: 1671 | From Tick Infested New Jersey | Registered: Apr 2010  |  IP: Logged | Report this post to a Moderator
springshowers
Frequent Contributor (1K+ posts)
Member # 19863

Icon 1 posted      Profile for springshowers     Send New Private Message       Edit/Delete Post   Reply With Quote 
Flagyl does this too
I have found compounding it at a compounding Pharmacy in certain forms has taken away all taste and also harsh side affects to the gut taking the drug.
Its amazing.
Just an idea to try.

Posts: 2747 | From Unites States Of America | Registered: Apr 2009  |  IP: Logged | Report this post to a Moderator
pointermom
LymeNet Contributor
Member # 43153

Icon 1 posted      Profile for pointermom     Send New Private Message       Edit/Delete Post   Reply With Quote 
I also noted horrible taste from Tindamax (I take it every other day), but not so bad as Biaxin. Biaxin tastes so bad, and I had so much nausea and sinus drainage that I had to stop.

When I switched pharmacies, it seemed to get worse so I switched back to the first pharmacy.

So which one is more effective, the one that tastes worse,or the one that's easier to tolerate?

--------------------
One day closer to being cured.....

Posts: 104 | From Wisconsin | Registered: Jan 2014  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.